- Open Access
Existence of solutions for nonlinear mixed type integro-differential functional evolution equations with nonlocal conditions
© Xie; licensee Springer 2012
- Received: 5 May 2012
- Accepted: 22 August 2012
- Published: 7 September 2012
Using the Mönch fixed point theorem, this article proves the existence of mild solutions for nonlinear mixed type integro-differential functional evolution equations with nonlocal conditions in Banach spaces. Some restricted conditions on a priori estimation and measure of noncompactness estimation have been deleted, and compactness conditions of evolution operators or compactness conditions on a nonlinear term have been weakened. Our results extend and improve many known results.
- integro-differential functional evolution equation
- mild solution
- nonlocal conditions
- fixed point
- Banach spaces
A is the generator of a strongly continuous semigroup in the Banach space X, and is a bounded operator for , , , , , , , and ().
For the existence of mild solutions of integro-differential functional evolution equations in abstract spaces, there are many research results, see [1–16], and references therein. In order to obtain the existence and controllability of mild solutions in these study papers, usually, some restricted conditions on a priori estimation and compactness conditions of an evolution operator or compactness conditions on are used.
In this paper, using the Mönch fixed point theorem, we investigate the existence of mild solutions of IVP (1.1)-(1.2). Some restricted conditions on a priori estimation and measure of noncompactness estimation have been deleted, and compactness conditions of a resolvent operator or compactness conditions on a nonlinear term have been weakened. Our results extend and improve some corresponding results in papers [1–4, 6–21].
We will make the following assumptions:
() A generates a strongly continuous semigroup in the Banach space X.
() , . and for continuous in Y, . For , is continuous in , where is the space of all linear and bounded operators on X, and Y is the Banach space formed from , the domain of A, endowed with the graph norm.
Definition 2.1 
, the identity operator on X,
for all , is continuous for ,
- (3), ; for , and(2.1)
then x is said to be a mild solution IVP (1.1)-(1.2).
Lemma 2.2 
Let the conditions (), () be satisfied. Then (1.1) with has a unique resolvent operator.
The following lemma is obvious.
Lemma 2.3 Let the resolvent operator be equicontinuous. If there is such that for a.e. , then the set is equicontinuous.
Lemma 2.4 
Let be an equicontinuous bounded subset. Then (), .
Lemma 2.5 
Lemma 2.6  (Mönch)
Then F has a fixed point in Ω.
For , let , (), , (), and for any . and denote the Kuratowski measure of noncompactness in X and respectively. For details on the properties of noncompact measure, we refer the reader to .
We make the following assumptions for convenience.
() is continuous, compact and there exists a constant such that .
where , , .
Without loss of generality, we always suppose that .
Theorem 3.1 Let conditions (), (), ()-() be satisfied. Then IVP (1.1)-(1.2) has at least one mild solution.
We can show from (3.3), () and Lemma 2.3 that is an equicontinuous subset in .
(3.5) together with Lemma 2.4 imply that , and so . Hence V is relatively compact in . Lemma 2.6 implies that F has a fixed point in . Then IVP (1.1)-(1.2) has at least one mild solution. The proof is completed. □
Theorem 3.2 Let the conditions (), () and ()-() be satisfied. Then IVP (1.1)-(1.2) has at least one mild solution.
The other proof is similar to the proof of Theorem 3.1, we omit it. □
Hence all the conditions of Theorem 3.1 are satisfied, the problem (4.1) has at least one mild solution in .
The work was supported by Natural Science Foundation of Anhui Province (11040606M01) and Education Department of Anhui (KJ2011A061, KJ2011Z057), China.
- Tidke HL, Dhakne MB: Existence of solutions and controllability of nonlinear mixed integrodifferential equation with nonlocal conditions. Appl. Math. E-Notes 2011, 11: 12-22.MATHMathSciNetGoogle Scholar
- Yan Z, Wei P: Existence of solutions for nonlinear functional integrodifferential evolution equations with nonlocal conditions. Aequ. Math. 2010, 79: 213-228. 10.1007/s00010-010-0017-2MATHMathSciNetView ArticleGoogle Scholar
- Tidke HL, Dhakne MB: Nonlocal Cauchy problems for nonlinear mixed integro-differential equations. Tamkang J. Math. 2010, 41: 361-373.MATHMathSciNetGoogle Scholar
- Balachandran K, Kumar RR: Existence of solutions of integrodifferential evolution equations with time varying delays. Appl. Math. Lett. 2007, 7: 1-8.MATHMathSciNetGoogle Scholar
- Kumar RR: Nonlocal Cauchy problem for analytic resolvent integrodifferential equations in Banach spaces. Appl. Math. Comput. 2008, 204: 352-362. 10.1016/j.amc.2008.06.050MATHMathSciNetView ArticleGoogle Scholar
- Yang YL, Wang JR: On some existence results of mild solutions for nonlocal integro-differential Cauchy problems in Banach spaces. Opusc. Math. 2011, 31: 443-455.View ArticleGoogle Scholar
- Liu Q, Yuan R: Existence of mild solutions for semilinear evolution equations with non-local initial conditions. Nonlinear Anal. 2009, 71: 4177-4184. 10.1016/j.na.2009.02.093MATHMathSciNetView ArticleGoogle Scholar
- Boucherif A, Precup R: Semilinear evolution equations with nonlocal initial conditions. Dyn. Syst. Appl. 2007, 16: 507-516.MATHMathSciNetGoogle Scholar
- Chalishajar DN: Controllability of mixed type Volterra-Fredholm integro-differential systems in Banach space. J. Franklin Inst. 2007, 344: 12-21. 10.1016/j.jfranklin.2006.04.002MATHMathSciNetView ArticleGoogle Scholar
- Xue X: Existence of solutions of a semilinear nonlocal Cauchy problem in a Banach space. Elect. J. Diff. Eqs. 2005, 2005(64):1-7.Google Scholar
- Liu JH, Ezzinbi K: Non-autonomous integrodifferential equations with nonlocal conditions. J. Integral Equ. Appl. 2003, 15: 79-93. 10.1216/jiea/1181074946MATHMathSciNetView ArticleGoogle Scholar
- Ntouyas S, Tsamotas P: Global existence for semilinear evolution equations with nonlocal conditions. J. Math. Anal. Appl. 1997, 210: 679-687. 10.1006/jmaa.1997.5425MATHMathSciNetView ArticleGoogle Scholar
- Byszewski L, Akca H: Existence of solutions of a semilinear functional-differential evolution nonlocal problem. Nonlinear Anal. 1998, 34: 65-72. 10.1016/S0362-546X(97)00693-7MATHMathSciNetView ArticleGoogle Scholar
- Lin Y, Liu J: Semilinear integrodifferential equations with nonlocal Cauchy problem. Nonlinear Anal. 1996, 26: 1023-1033. 10.1016/0362-546X(94)00141-0MATHMathSciNetView ArticleGoogle Scholar
- Byszewski L: Existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem. Zesz. Nauk. Politech. Rzesz., Mat. Fiz. 1993, 18: 109-112.MathSciNetGoogle Scholar
- Byszewski L: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. Math. Anal. Appl. 1991, 162: 494-505. 10.1016/0022-247X(91)90164-UMATHMathSciNetView ArticleGoogle Scholar
- Malar K: Existence of mild solutions for nonlocal integro-differential equations with measure of noncompactness. Int. J. Math. Sci. Comput. 2011, 1: 86-91.MathSciNetGoogle Scholar
- Shi H, Li W, Sun H-R: Existence of mild solutions for abstract mixed type semilinear evolution equations. Turk. J. Math. 2011, 35: 457-472.MATHMathSciNetGoogle Scholar
- Zhu T, Song C, Li G: Existence of mild solutions for abstract semilinear evolution equations in Banach spaces. Nonlinear Anal. 2012, 75: 177-181. 10.1016/j.na.2011.08.019MATHMathSciNetView ArticleGoogle Scholar
- Fan Z, Dong Q, Li G: Semilinear differential equations with nonlocal conditions in Banach spaces. Int. J. Nonlinear Sci. 2006, 2(3):131-139.MathSciNetGoogle Scholar
- Dong Q, Li G: Existence of solutions for semilinear differential equations with nonlocal conditions in Banach spaces. Electron. J. Qual. Theory Differ. Equ. 2009, 47: 1-13.MathSciNetView ArticleGoogle Scholar
- Dajun G, Lakshmikantham V, Liu X: Nonlinear Integral Equations in Abstract Spaces. Kluwer Academic, Dordrecht; 1996.MATHGoogle Scholar
- Heine HP: On the behavior of measure of noncompactness with respect to differentiation and integration of vector valued functions. Nonlinear Anal. 1983, 7: 1351-1371. 10.1016/0362-546X(83)90006-8MathSciNetView ArticleGoogle Scholar
- Mönch H: Boundary value problems for nonlinear ordinary equations of second order in Banach spaces. Nonlinear Anal. 1980, 4: 985-999. 10.1016/0362-546X(80)90010-3MATHMathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.